Alert archive / Oregon / High Wind Watches in 2005
High Wind Watch 8, NWS Medford, OR
NWS Medford, OR issued this high wind watch at Dec 28, 2005, 9:51 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 29, 2005, 6:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 28, 2005, 9:51 AM PST (17:51 UTC)
- In effect from
- Dec 29, 2005, 6:00 PM PST
- Expired
- Dec 28, 2005, 9:41 PM PST
- In force
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 5.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 281751 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 951 AM PST WED DEC 28 2005 ORZ021-022-290200- /O.CAN.KMFR.HW.W.0014.000000T0000Z-051228T1800Z/ /O.NEW.KMFR.HW.A.0008.051230T0200Z-051230T2000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 951 AM PST WED DEC 28 2005 ...HIGH WIND WARNING IS CANCELLED... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. THE HIGH WIND WARNING PREVIOUSLY IN EFFECT THIS MORNING HAS BEEN CANCELLED. WINDS HAVE DECREASED AT THE COAST AS A COLD FRONT MOVES INLAND. ANOTHER STRONG LOW PRESSURE SYSTEM IS EXPECTED TO BRING HIGH WINDS TO THE COAST THURSDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ081-281900- /O.CAN.KMFR.WI.Y.0011.000000T0000Z-051228T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 951 AM PST WED DEC 28 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY FOR THE SHASTA VALLEY. WINDS HAVE DECREASED AS A COLD FRONT MOVES INLAND. $$ MUNDELL
1 follow-up statement
000 WWUS76 KMFR 290541 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 941 PM PST WED DEC 28 2005 ORZ021-022-291345- /O.UPG.KMFR.HW.A.0008.051230T0200Z-051230T2000Z/ /O.NEW.KMFR.HW.W.0015.051230T0200Z-051231T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 941 PM PST WED DEC 28 2005 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THURSDAY TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING FOR THE SOUTHERN OREGON COAST...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 4 PM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. ANOTHER INTENSE LOW PRESSURE SYSTEM DEVELOPING OVER THE OFFSHORE WATERS WILL APPROACH THE COAST THURSDAY EVENING RESULTING IN STRONG SOUTHERLY WINDS. WINDS OF 35 TO 45 MPH WITH POSSIBLE GUSTS OF AROUND 70 MPH ALONG THE COAST. THE STRONGEST WINDS WILL BE EXPERIENCED AT THE HEADLANDS AND OTHER EXPOSED HIGHER TERRAIN. THESE WINDS WILL CONTINUE THROUGH FRIDAY AFTERNOON BEFORE TAPERING OFF AS THE FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-291345- /O.NEW.KMFR.WI.Y.0012.051230T0800Z-051231T0800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 941 PM PST WED DEC 28 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO MIDNIGHT PST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN PORTION OF THE SHASTA VALLEY NEAR WEED...WHICH IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO MIDNIGHT PST FRIDAY NIGHT . ANOTHER INTENSE LOW PRESSURE SYSTEM DEVELOPING OVER THE EASTERN PACIFIC WILL SWEEP INLAND RESULTING IN STRONG SOUTHERLY WINDS. WINDS OF 25 TO 45 MPH WITH POSSIBLE GUSTS NEAR 55 MPH ARE EXPECTED TONIGHT THROUGH THE EVENING FRIDAY. THE STRONGEST WINDS WILL BE EXPERIENCED NEAR THE TOWN OF WEED IN THE SOUTHERN SHASTA VALLEY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING INTERSTATE 5 BETWEEN YREKA AND MT SHASTA CITY. $$ BERTEAU
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Dec 28, 8:55 AM PST, 56 minutes earlier.
Area forecast discussion, Dec 28, 8:55 AM PST, 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
855 AM PST WED DEC 28 2005
.DISCUSSION...A COLD FRONT HAS JUST MOVED INLAND INTO SOUTHWEST
OREGON AND NORTHERN CALIFORNIA. THIS FRONT WILL MOVE EAST THROUGH
THE FORECAST AREA THIS MORNING AND EARLY THIS AFTERNOON.
PRECIPITATION WILL TAPER OFF TO SHOWERS LATER THIS AFTERNOON AND
TONIGHT. COLD AIR BEHIND THE FRONT WILL BRING SNOW LEVELS DOWN TO
4000 FEET THIS EVENING...THEN TO 3500 FEET BY TOMORROW MORNING.
LITTLE ACCUMULATION IS EXPECTED TONIGHT WITH SCATTERED SNOW
SHOWERS..MAINLY OVER THE SISKIYOUS AND CASCADES AND OVER THE EAST
SIDE. LOWER ELEVATIONS ALONG THE WEST SIDE WILL SEE SCATTERED RAIN
SHOWERS TONIGHT.
THURSDAY... A WEAK RIDGE WILL BUILD IN BUT WITH CONTINUED ONSHORE
FLOW..THERE WILL BE LIGHT SCATTERED SHOWER ACTIVITY.
THEN ANOTHER STRONG FRONTAL SYSTEM WILL APPROACH LATE THURSDAY
BRINGING ADDITIONAL RAIN AND SNOW TO THE AREA.
NO UPDATES NEEDED TO THE FORECAST.
.PREVIOUS DISCUSSION...AXIS OF A STRONG UPPER TROUGH WILL MOVE
THROUGH THE CWA TODAY...BRINGING A ROUND OF HEAVY SHOWERS AND
ISOLATED THUNDER OVER THE COASTAL WATERS. WINDS ARE ABATING AT THE
COAST AND HAVE DROPPED BELOW CRITERIA IN THE SHASTA VLY...BUT THE
POTENTIAL REMAINS FOR WINDS UNTIL FROPA LATER THIS MORNING.
WIDESPREAD HEAVY RAIN HAS LIGHTENED SOMEWHAT...BRINGING A RESPITE TO
RISING RIVERS. FLOOD WARNINGS WILL REMAIN IN EFFECT THROUGHOUT...
THOUGH.
SNOW LEVELS ARE RISING AND ARE CURRENTLY AROUND 8500 FEET...ADDING
SNOWMELT TO THE RUNOFF. LEVELS WILL BEGIN TO DROP THIS AFTERNOON TO
NEAR PASS LEVEL AND REMAIN THERE FOR THE WEEK...ALTHOUGH NOT MUCH
ADDITIONAL ACCUMULATION EXPECTED BY THE TIME IT LOWERS TO THE
ROADS. A WEAK RIDGE MOVES IN FOR THURSDAY...BUT CONTINUED ONSHORE
FLOW KEEPS POPS AROUND...FOLLOWED BY AN INTENSE SYSTEM PROGGED TO
SLAM INTO THE REGION THURSDAY NIGHT AND FRIDAY. MORE FLOODING AND
HIGH WINDS ARE EXPECTED IN THIS ROUND. THE REMAINDER OF THE
FORECAST CONTINUES WITH TROPICALLY CONNECTED CYCLONES INTERSPERSED
ABOUT EVERY 36 HOURS.
&&
.AVIATION...AS A COLD FRONT PASSES OVER THE AREA AND TO THE
EAST TODAY...RAIN WILL TAPER OFF TO SHOWERS LATER THIS MORNING AND
INTO THE AFTERNOON. INLAND...WIDESPREAD VFR WITH MVFR IN SCATTERED TO
WIDELY SCATTERED SHOWERS IS EXPECTED TODAY AND TONIGHT. ALONG THE
COAST CONDITIONS WILL BE MAINLY MVFR IN RAIN AND LOW CIGS WITH
ISOLATED IFR...CIGS ALONG THE COAST WILL LIFT LATER IN THE AFTERNOON
WITH AREAS OF MVFR EXPECTED. ALSO ALONG THE COAST THERE IS A CHANCE
FOR ISOLD THUNDER THROUGH THE AFTERNOON.
WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING SOUTH COAST THROUGH 10AM WEDNESDAY.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...FLORENCE TO CA BORDER
0-60 NM.
HIGH SURF ADVISORY SOUTH COAST UNTIL 4 PM PST WEDNESDAY.
FLOOD WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE ZONE
FORECAST AREA. PLEASE REFER TO PDXFLSMFR FOR DETAILS.
FLOOD WATCH FOR EASTERN OREGON ZONES 029-030 INCLUDING THE
SPRAGUE RIVER FROM BEATTY TO CHILOQUIN THURSDAY THROUGH
THURSDAY NIGHT
CA...WIND ADVISORY SHASTA VALLEY THROUGH 10AM WEDNESDAY.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...OR BORDER TO PT ST
GEORGE CA 0-60 NM.
FLOOD WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE ZONE
FORECAST AREA. PLEASE REFER TO PDXFLSMFR FOR DETAILS.
&&
CC
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORDHazardous weather outlook, Dec 27, 3:10 PM PST, 18 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 310 PM PST TUE DEC 27 2005 PZZ350-353-356-370-373-376-281400- CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM- CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM- CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM- CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM- 1120 AM PST TUE DEC 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY GALE WARNING FROM THIS EVENING TO WEDNESDAY AFTERNOON. SEE COASTAL WATERS FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GALE WARNING CONTINUES THROUGH WEDNESDAY AFTERNOON. ORZ021-022-281400- CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST- 315 PM PST TUE DEC 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY HIGH WINDS ARE EXPECTED TONIGHT THROUGH WEDNESDAY MORNING. SEE HIGH WIND WARNING FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH WINDS CONTINUE INTO WEDNESDAY MORNING. ORZ023-024-026-281400- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY- 315 PM PST TUE DEC 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY RAINFALL WILL BRING MOST RIVERS IN SOUTHWEST OREGON ABOVE FLOOD STAGE WEDNESDAY. SEE FLOOD WARNING FOR DETAILS. CAZ081-281400- CENTRAL SISKIYOU COUNTY- 315 PM PST TUE DEC 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY HIGH WIND WARNING REMAINS IN EFFECT. SEE HIGH WIND WARNING FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH WIND WARNING CONTINUES UNTIL 12 PM PST WEDNESDAY. CAZ081-084-0RZ029-281400- CENTRAL SISKIYOU COUNTY-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- 315 PM PST TUE DEC 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A FLOOD WATCH IS IN EFFECT FROM LATE TONIGHT. SEE FLOOD WATCH FOR DETAILS. .DAY TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FLOOD WATCH CONTINUES THROUGH THURSDAY AFTERNOON. CAZ080-281400- WESTERN SISKIYOU COUNTY- 315 PM PST TUE DEC 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CALIFORNIA .DAY ONE...TODAY FLOOD WARNING FOR THE SCOTT RIVER AT FORT JONES AND THE KLAMATH RIVER AT SEIAD VALLEY TONIGHT. SEE FLOOD WARNING FOR DETAILS. .DAY TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FLOOD WARNING CONTINUES THROUGH THURSDAY NIGHT. .INSTRUCTIONS TO SPOTTERS... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Dec 28, 7:17 AM PST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
717 AM PST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM HEAVY RAIN 2 S GOLD BEACH 42.39N 124.41W
12/28/2005 4.20 INCH CURRY OR TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7 AM PST. SPOTTER ALSO
REPORTED A WIND GUST OF 88 MPH AT 9 PM LAST NIGHT.
&&
JACOBSLocal storm report, Dec 28, 7:19 AM PST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
719 AM PST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM HEAVY RAIN 4 NNW GRANTS PASS 42.50N 123.34W
12/28/2005 2.90 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL TOTAL ENDING AT 7 AM PST.
&&
JACOBSLocal storm report, Dec 28, 8:19 AM PST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
819 AM PST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM HEAVY RAIN 7 WNW ROSEBURG 43.25N 123.49W
12/28/2005 1.98 INCH DOUGLAS OR TRAINED SPOTTER
24 HOUR RAI9NFALL ENDING AT 730 AM.
0731 AM HEAVY RAIN 7 WNW ROSEBURG 43.25N 123.49W
12/28/2005 1.98 INCH DOUGLAS OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 730 AM.
0731 AM HEAVY RAIN 5 NW MYRTLE CREEK 43.08N 123.34W
12/28/2005 1.20 INCH DOUGLAS OR TRAINED SPOTTER
12 RAINFALL ENDING AT 7 AM.
0731 AM HEAVY RAIN 10 N ROSEBURG 43.36N 123.36W
12/28/2005 1.72 INCH DOUGLAS OR TRAINED SPOTTER
24 HOUR RAINFALL AT SOUTHERLAND 1.72 INCHES OF RAIN
ENDING AT 7 AM.
0809 AM HEAVY RAIN N REEDSPORT 43.70N 124.10W
12/28/2005 1.34 INCH DOUGLAS OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 730 AM.
0809 AM HEAVY RAIN N LANGLOIS 42.93N 124.45W
12/28/2005 2.74 INCH CURRY OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 730 AM.
0812 AM HEAVY RAIN 2 SW GRANTS PASS 42.42N 123.35W
12/28/2005 2.71 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 730 AM.
0814 AM HEAVY RAIN 1 ENE BANDON 43.12N 124.40W
12/28/2005 2.56 INCH COOS OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 8 AM.
0815 AM HEAVY RAIN 1 N ROGUE RIVER 42.44N 123.17W
12/28/2005 2.35 INCH JACKSON OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 7 AM.
0816 AM HEAVY RAIN 1 NE GRANTS PASS 42.45N 123.31W
12/28/2005 1.43 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 8 AM.
0817 AM HEAVY RAIN 1 N ASHLAND 42.20N 122.70W
12/28/2005 1.52 INCH JACKSON OR TRAINED SPOTTER
24 HUR RAINFALL ENDING AT 8 AM.
0818 AM HEAVY RAIN 1 SE ASHLAND 42.18N 122.68W
12/28/2005 1.80 INCH JACKSON OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 8 AM.
&&
ORRLocal storm report, Dec 28, 8:40 AM PST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
840 AM PST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM HEAVY RAIN 3 SSW MEDFORD 42.30N 122.89W
12/28/2005 2.68 INCH JACKSON OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 8 AM.
0833 AM HEAVY RAIN 5 WNW GRANTS PASS 42.47N 123.41W
12/28/2005 3.10 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 8 AM.
0840 AM HEAVY RAIN 8 SE MYRTLE POINT 42.99N 124.01W
12/28/2005 1.90 INCH COOS OR TRAINED SPOTTER
RAINFALL FOR 430 PM TO 8 AM.
&&
ORRLocal storm report, Dec 28, 8:59 AM PST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
859 AM PST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HEAVY RAIN 22 S ROSEBURG 42.90N 123.36W
12/28/2005 2.44 INCH DOUGLAS OR CO-OP OBSERVER
24 HOUR RAINFALL ENDING AT 8 AM.
0845 AM HEAVY RAIN 2 NE WILDERVILLE 42.40N 123.43W
12/28/2005 3.22 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 8 AM.
0845 AM HEAVY RAIN 2 N CAVE JUNCTION 42.19N 123.65W
12/28/2005 4.10 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT AM.
0857 AM HEAVY RAIN 5 NNE SELMA 42.34N 123.57W
12/28/2005 3.74 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 8 AM.
0859 AM HEAVY RAIN N WILLIAMS 42.22N 123.27W
12/28/2005 2.20 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 8 AM.
&&
ORRLocal storm report, Dec 28, 9:33 AM PST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
933 AM PST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM HEAVY RAIN 5 SW GRANTS PASS 42.40N 123.39W
12/28/2005 2.39 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 9 AM. MOST OF IT FELL
OVERNIGHT.
0931 AM HEAVY RAIN 5 N GRANTS PASS 42.51N 123.33W
12/28/2005 2.24 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOURS ENDING AT 9 AM.
0932 AM HEAVY RAIN N LOOKOUT 41.21N 121.15W
12/28/2005 1.25 INCH MODOC CA TRAINED SPOTTER
RAINFALL FOR THE PAST 25 HOURS ENDING AT 9 AM.
&&
ORRNearby
High Wind Watches in Oregon, 2005Every high wind watch in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.